# SDR IPXA10162315

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Engine: Pwa PW4158
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL APPROACH, LANDING AND TOUCHDOWN DURING ROLLOUT BETWEEN 60 TO 45 KTS NOSE WHEEL STEERING BECAME INCREASINGLY DIFFICULT TO CONTROL.     FOUND BROKEN WIRE AT PIN A OF CONNECTOR 3GC A, REF AWM 32-51-01. REPINNED 3 GCA CONNECTOR IAW ESPM 20-48-53, PROCEDURES FOR NSA 938189 SOCKETS. OPS CKS OF STEERING GOOD IAW AMM 32-51-00-05.
